Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey all,

I need some advice.

So I'm on my 3rd week of acutane, first month 5mg, second month 10mg, third month 20mg.

Now I know you aren't supposed to use topical treatments... it says in the hand book and the dermatologist told me.

But..... 2 weeks into the treatment, after having stopped using BP, I started to break out. Now this I strongly believe is NOT an IB from the tane. It is in the same area, the same time scale, and the same type of spots I get when I have stopped using BP in the past to gague my reactions. The break out is a significant one... it is mostly white heads and starts at the side of my nostril and spreads across my face. It only halts and starts to receed when I re-use BP.

So I started to use BP again, while still using accutane, and with in a week, the breakout has cleared up as expected.

My parents are adamant I stop using BP... but I know that if I stop using BP, I will probably have the most severe breakout I have ever had and it will last for months, untill accutane gets to a high enough dose to start doing something. (note in the third month i will only be on 30mg).

I do plan to stop using BP, as the dose icnreases, and my skin clears up... but for the moment I think I need to use both.

Really at 5mg I don't think the accutane is doing anything to my condition... my skin isn't any drier than it was before.

My parents think its a case of break out now or break out later... but for me, I think its just going to be one long break out for the next months.

So Im asking for some advice on what to do... although I have noted there is not many people on this forum I have seen who are on less than 30-40mg dose...

I figure eventually a time will come when I have to stop using BP because my skin will be significantly drier... however that won't be for a while I guess.

cheers

Mike

Share this post


Link to post
Share on other sites

I say just ditch the BP and embrace the breakout. Yeah it sucks, but it's only temporary until Accutane cures you completely, and rids you of your dependance of BP.

On the plus side, you'll save a few bucks not having to buy more BP gel.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×